MathSciNet Relay Station
MathSciNet bibliographic data
MR1239100 35J45 (35B45 35B60 35S05 73G05)
Dehman, B.; Robbiano, L. La propriété du prolongement unique pour un système elliptique. Le système de Lamé. (French) [The unique continuation property for an elliptic system: the Lamé system] J. Math. Pures Appl. (9) 72 (1993), no. 5, 475–492.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement